# SDR MALA020374

- Difficulty date: June 30, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A119
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Camlock
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD NACELLE AT FIG 8 CAMLOCK HAS HOLE AND CRACKS.REPAIRED IAW EO 54058.
